# SDR SWAA074042

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 42,012 hours, 35,350 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RT WING OUTBOARD T/E FLAP DELAMINATED INBOARD END.  REMOVED AND REPLACED AFT FLAP PER MM.
